Is T-Relief™ safe compared to other pain relievers?



Acetominophen
T-Relief™
Liver warning-This product contains acetaminophen. Severe liver damage may occur if you take :
  • More than the maximum number of daily dosage units in 24 hours, which is the maximum daily amount.
  • With other drugs containing acetaminophen
  • 3 or more alcoholic drinks every day
Do not use:
  • With any other drug containing acetaminophen (prescription or nonprescription).
Ask a Doctor:
  • If you have liver disease
  • If you are taking the blood thinning drug warfarin
No liver warning required
Aspirin
T-Relief™
Reye’s Syndrome warning No Reye’s Syndrome warning required
Allergy alert Do not use if known sensitivity to T-Relief™ or any of its ingredients exists.
NSAIDs
T-Relief™
Stomach bleeding warning This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:
  • Are age 60 or older
  • Have had stomach ulcers or bleeding problems
  • Take a blood thinning (anticoagulant) or steroid drug
  • Take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
  • Have 3 or more alcoholic drinks every day while using this product
  • Have 3 or more alcoholic drinks every day while using this product
No stomach bleeding warning required
Ask a Doctor if:
Stomach bleeding warning applies to you Not applicable
You have a history of stomach problems, such as heartburn Safe to take with these conditions
You have high blood pressure, heart disease, liver cirrhosis, or kidney disease Safe to take with these conditions
You are taking a diuretic No known drug interactions with T-Relief
Stop and ask a doctor if:
You experience any of the following signs of stomach bleeding:
  • Feel faint
  • Feel faint
  • Have bloody or black stools
  • Have stomach pain that does not get better
These conditions aren’t known to occur with T-Relief but as with all medicines, if you experience unusual symptoms, stop use and ask a doctor.
Reference: 21CFR 201.326: Over-the-counter drug products containing internal analgesic/antipyretic active ingredients; required warnings and other labeling and 21CFR 201.66: Format
For more info from the FDA see: www.fda.gov